# SDR R61A2022022200157

- Difficulty date: February 15, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N743YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000660
- Aircraft time: 11,398 hours, 7,605 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floor Support
- Part number: 17086181005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CFIII, FLOOR STRUCTURE FLOOR SUPPORT CORRODED AT FR 88 TO FR90, RBL 36. CENTER FUSELAGE III CORRODED FLOOR BOARD AT FR88 TO FR90 AT RBL36 WAS REMOVED AND REPLACED IAW SRM 51-43-03.
